Products 1-1 of 1
Show
BC Original Formula Powders 24 Each
Price: $8.34
Availability: In Stock
Item #: 42037103729 -

Fast pain relief.Pain Reliever, Fever ReducerGlaxosmthklnActive Ingredients:Per Powder: Aspirin 650 mg; Caffeine 33.3 mgDo not exceed 4 powders in 24 hours. Adults and children 12 and over: Place 1 powder on tongue every 3-4 hours, followed with liquid. May stir powder into glass of water or other liquid. Children under 12: Ask a doctor.Inactive Ingredients:Dioctylsodium Sulfosuccinate; Fumaric Acid; Lactose; Potassium Chloride; Each Powder Contains: Potassium 52.9 mgUses:Temporarily relieves...